# SDR EIAA970198

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47044
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA -  ABQ - LOG PAGE:  F32459 - EMERGENCY EXIT LIGHTS INTERMITTENTLY ILLUMINATED IN-FLIGHT.  COULD NOT DUPLICATE, CHECKED EMERGENCY BATTERY AND LIGHTS.  (X)
